RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 18, Number 2  


Ordinary Differential Equations
On the stability of invariant sets
N. G. Bulgakov
187
On the multiple completeness of eigenfunctions of a type of ordinary differential pencil
A. I. Vahabov
194
The comparison method in systems analysis. III
S. N. Vassilyev
197
Some questions of the theory of the stability of Lyapunov indices of linear Hamiltonian systems
V. V. Veremenyuk
205
On the stability of solutions of a class of Hamiltonian systems with small changes of the function $H$
N. I. Gavrilov
219
On the structure of a region of controllability
A. M. Zverkin, V. N. Rozova
234
On a boundary value problem for a functional-differential equation
M. Martinovič
239
The oscillatory nature of solutions of differential equations with deviating argument
M. I. Tramov
245

Partial Differential Equations
On some multidimensional analogues of Darboux problems for the wave equation
S. A. Aldashev
254
The Dirichlet problem for a class of elliptic equations with degeneration inside the domain
S. K. Afyan
260
Criterion for the strong solvability of the Tricomi problem for the Lavrent'ev–Bitsadze equation in $L_p$ spaces
A. B. Bazarbekov, T. Sh. Kal'menov
268
A boundary value problem with A. M. Nakhushev's nonlocal condition for a pseudoparabolic equation of moisture transfer
V. A. Vogahova
280
On a modified formulation of the Goursat problem for a second-order quasilinear degenerate hyperbolic equation
D. K. Gvazava
285
On a necessary condition for the uniform stabilization of the solution of the Cauchy problem for the heat equation
V. N. Denisov
290
On some qualitative properties of solutions of second-order equations of parabolic type with continuous coefficients
A. I. Ibragimov
306
A modified Dirichlet problem for equations and systems that are degenerate on the boundary
V. M. Ivakin
319
On boundary value problems for equations of mixed type of the second kind with a nonsmooth line of degeneracy
S. S. Isamuhamedov, Zh. Oramov
324
Some constructive properties of solutions of a hyperbolic equation that is degenerate inside the domain
Ph. B. Nakhusheva
334

Short Communications
The Sturm-Liouville problem for a second-order differential equation with fractional derivatives in the lower terms
T. S. Aleroev
341
On a boundary value problem for a model equation of mixed type
S. K. Kulazhanov
343
Regularized traces of the Sturm–Liouville operator on the semiaxis in the case of an infinitely diminishing potential
V. A. Lyubishkin
345
Boundary problems for a system of second-order equations of composite type
M. Nurubloev
347
On a degenerate system of composite type
L. S. Sergienko
349
On a four-dimensional not strongly elliptic system
T. V. Treneva
351
Multifrequency systems that have lag
M. M. Khapaev, I. V. Kuznetsova
354
On a class of $B$-spaces and its application to the theory of singular integral operators
V. O. Yandarov
356

People of Soviet science
Aleksandr Nikolaevich Filatov (on the occasion of his fiftieth birthday)
A. A. Il'yushin, M. Imanaliev, N. M. Matveev, Yu. A. Mitropol'skii
360
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019